MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ INSULIN SYRINGE WITH NEEDLE

BD MEDICAL - DIABETES CARE BD¿ INSULIN SYRINGE WITH NEEDLE
Catalog Number 928852
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the plunger rod of a bd¿ insulin syringe with needle was ¿hard to move¿.There was no report of exposure, injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: customer returned (11) loose 3/10cc, 12.7mm syringes.Customer states that the plunger is difficult to move.All returned syringes were tested and all were able to draw and expel properly without any observed defects.A review of the device history record was completed for batch# 7254995.All inspections and challenges were performed per the applicable operations qc specifications.There were three (3) notifications [(b)(4)] noted that did not pertain to the complaint.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for plunger rod difficult to move on lot # 7254995 based on the samples / photo(s) received the investigation concluded: - unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Based on the above, no additional investigation and no capa is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD¿ INSULIN SYRINGE WITH NEEDLE
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7648230
Report Number1920898-2018-00463
Device Sequence Number19243840
Product Code FMF
UDI-Device Identifier00311917014920
UDI-Public00311917014920
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2022
Device Catalogue Number928852
Device Lot Number7254995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;